# SDR UIEA2019092605581

- Difficulty date: September 19, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,965 hours, 21,673 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP. PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM. CHECKED NORMAL ON GROUND, NO FAULTS NOTED REF AMM 34-43-00.
